# SDR 2001UALA00915

- Difficulty date: June 4, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 24,580 hours, 4,881 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Part number: 285W00123
- Part serial: D00077
- Condition: Overheated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMELL IN CABIN BY DOOR 2L.  *S/D*  THE TWO BACKLIGHTS FOR THE TOUCHSCREEN ON THE CACP AT DR 2L HAD FAILED.  THE FAILURE CREATED AN OVERHEAT CONDITION AT THE LIGHT INSULATION.  THE OVERHEAT OF THE INSULATION WAS THE SOURCE OF THE ODOR.  THE CACP WAS DEACTIVATED UNTIL PART WAS REPLACED.
